Doctor insights on:
Acne Medicine That Makes You Lose Weight
Take charge: Acne can be managed until it remits on its own. If topical benzoyl peroxide or retinoic acid hasn't cleared you, or if it's severe or on your trunk, get with your physician. It's not lifestyle, diet or hygiene related. Weight loss is about changing attitudes toward food and exercise, best accomplished by hanging out with fitness-focused people -- make new friends & work hard. Best wishes ...Read more
Many people resolve to lose weight in the New Year for different reasons. For those who are overweight or obese, there are many health benefits to losing weight. It can help decrease your chances of developing diseases including diabetes, heart disease, high blood pressure, osteoarthritis, and even certain types of cancer. Low-calorie diets combined with increased physical activity are thought to be most effective long term. The healthiest weight loss regimen, therefore, is one that consists of making lifestyle changes that incorporate a balanced diet ...Read more
I need to get motivated to lose weight and get fit. I also need to treat my acnes. I also need to learn how to eat vegetables.
All of the things: you mention may be linked. You need someone to be accountable to. Please talk w/your doc,a mental health professional, or a spiritual guide. Set clear and measurable goals and review them weekly. Peace and good health. Congratulations on thinking this way. Catching things at 18 y.o. is great! ...Read moreSee 1 more doctor answer
I'm exercising because I'm overweight and I need to lose weight how can I prevent acne even if I sweat?
Why do I lose weight during my period, but straight after my period, I rapidly gain weight. I am currently taking the microgynon pill for my acne?
Water weight: The pill is taken for three weeks, and then stopped for a week during which one experiences menses or period. It is not uncommon for women to retain fluids from hormones, especially progestins, and then to eliminate the excess fluid when the progestins are stopped. Decreasing the salt in your diet as well as avoiding a high carbohydrate diet may help in stabilizing the weight gain. ...Read more
Will pantothenic acid help with my severe cystic acne? Will it effect my burthcontrol or cause me to lose weight? Those are two concerns for me.
Would it be easier for me to lose weight if i stop using TriNessa (norgestimate and ethinyl estradiol)? (I use the pill to treat acne and cramps)
Minimal effect: The use of TriNessa (norgestimate and ethinyl estradiol) at most may be leading to a pound or two of weight change, so stopping it is not going to make a huge difference. It still boils down to you needing to take in fewer calories in what you eat or burn more calories with exercise. If you think that the pill is going to make some huge difference in your weight, it will not. ...Read more
I am hungry constantly and lose weight despite eating more. I'm also tired, thirsty, sore, dizzy & have adult acne. I'm not diabetic so what gives?
THYROID DISEASE?: You need a check-up and lab work to find out what is your problem. ...Read more
Is it possible to lose weight if I have pcos and I'm taking Trinessa? do I need to add metformin to this? I feel exhausted, depressed, & have acne
Complex question: Treating PCOS with a contraceptive pill, can cause a slight reduction in ovarian cystic volume and some body weight loss. However, the depression, acne and feeling of exhaustion may indicate both PCOS and Depression. Ask your Trinessa GYN MD about the need or not for Metformin as well as have him/her do a screening for clinical depression as a anti-depressant Rx may be more appropriately indicated ...Read more
I have pcos and some acne issues, i can't loose weight and i'm still a teen...
I don't trust pills so what do I do?
PCOS treatment: Weight loss is hard. Lots we don't understand about how body expends energy. So 2 similar people with same diet and same exercise may weigh differently. Still boils down to burning off more than taking in to lose. Do you see an endocrinologist? Have access to wellness center for weight management? Low glycemic index foods ( healthy plate meal plan) may help. Metformin relatively safe; talk to doc. ...Read moreSee 1 more doctor answer
Wanting to go on the pill because I have really bad acne due to pcos. I am afraid of not being able to loose weight while on the pill though.
Pcos with acne, seldom menses, hirutism and subhigh bloodsugar levels.Normal weight(bmi23/24 but )will it help me to eat healthy and loose weight?
Sweat and hormones: Back acne is usually triggered by testosterone and yes us gals have a bit of that in us. Some women are overweight due to an ovarian condition called PCOD(S) which can cause higher levels of testosterone. Since exercising is increasing your sweat the glands on your back are reacting to it. Use otc acne body wash and visit with your MD to discuss meds - possibly spironolactone. Keep moving! ...Read more
Inci've lost 3kg since i started using spironolactone 2 weeks ago, should I stop it?, i've been using it for acne. I'm afraid i'll keep losing weight
Can sudden excessive weight gain 30 lbs cause acne issues effecting all of body? For the first time it's not just my face. Losing the weight now.
Yes: Please do your best to lose that weight. It scrambles your hormones. However, you should be able to address your acne with your physician's guidance while you are getting your health back otherwise. Acne may respond to the oral contraceptive pill or to a mix of antibiotic and topical agent such as benzoyl peroxide. ...Read more
Sibutramine: Sibutramine is no longer available in the U.S. The manufacturer has decided to stop producing sibutramine based on information from a recent clinical study. In this study, people taking sibutramine had an increased risk of cardiovascular events such as heart attack and stroke. If you are currently taking sibutramine, you should stop taking this medication and call your doctor to discuss switching. ...Read moreSee 1 more doctor answer
Spotting, increased acne on chin, weight gain in considerable amount, cannot lose even though 6 days spent in the gym, good diet. Dry facial skin.
Antipsychotics: You MUST have your Primary doctor refer you as soon as possible to a Psychologist. I think you will be pleasantly surprised when you start seeing the Psychologist! Please let me know how things go ...Read more
Can my acne be due to blood glucose issues..
I cant gain weight im always hungry n i eat very well but can lose quickly if i dont be consistant.
- Talk to a doctor live online for free
- How to lose weight when you are taking medicines that make you gain?
- Can blood pressure medicine make you lose weight?
- Can thyroid medicine make you gain weight?
- Ask a doctor a question free online
- Protein that makes you lose weight
- Will fiber make you lose weight
- Will cla make you lose weight
- Will losing weight make you taller
- Talk to a dermatologist online